RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 133–134 (Mi umn1810)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A functional limit theorem for a symmetric walk in a random environment

A. A. Butov, E. V. Krichagina


Full text: PDF file (113 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 163–164

Bibliographic databases:

MSC: 60F17, 60K37, 60G50, 60G44, 60Exx
Received: 25.12.1986

Citation: A. A. Butov, E. V. Krichagina, “A functional limit theorem for a symmetric walk in a random environment”, Uspekhi Mat. Nauk, 43:2(260) (1988), 133–134; Russian Math. Surveys, 43:2 (1988), 163–164

Citation in format AMSBIB
\Bibitem{ButKri88}
\by A.~A.~Butov, E.~V.~Krichagina
\paper A functional limit theorem for a symmetric walk in a random environment
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 133--134
\mathnet{http://mi.mathnet.ru/umn1810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940667}
\zmath{https://zbmath.org/?q=an:0677.60076|0647.60079}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..163B}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 163--164
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1810
  • http://mi.mathnet.ru/eng/umn/v43/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Butov, “Some Estimates for a One-Dimensional Birth and Death Process in a Random Environment”, Theory Probab Appl, 36:3 (1991), 578  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Butov, “Martingale Methods for Random Walks in a One-Dimensional Random Environment”, Theory Probab Appl, 39:4 (1994), 558  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:158
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019